NEXIUM: Dizziness..lighthheaded since using

Discussion in 'Fibromyalgia Main Forum' started by Fibrofriend2007, Jan 11, 2010.

  1. Fibrofriend2007

    Fibrofriend2007 New Member

    hello everyone. I have GERD and the gastrodoc changed me from Prevacid to Nexium. I have noticed that since then I have been feeling kind of dizzie. My primary care swears that it could be the beginning of diabetes or something else so she has me checking my bloodlevel every day for a month (fasting and 2 hrs after meals) so far it all is normal(I am happy abt that). What I am not happy is why is it that they do not listen to the patient? It is hard when u have to see a different doc for every different part of your body...I am desperate cause this dizzie spells are occuring all day, come and go..sometimes I get too scared and anxiety comes over me. I did have low sugar a few weeks back, also after starting nexium... If anyone has ever heard of Nexium causing either dizziness or vertigo, please reply. I know we are not medical professionals, but they are not listening! thanks.
    [This Message was Edited on 01/11/2010]
  2. mbofov

    mbofov Active Member

    Here's a link which lists possible side effects, which do include dizziness:

    I have heard of way too many doctors who aren't knowledgable about side effects and/or don't listen when a person tells about them. We have to be our own advocates. You can't rely on the doctor for this.

    Did you tolerate prevacid better? why did the doctor change your med? It sounds like you need to tell your gastro doc what's going on.

    I just did a little research and there are couple of websites which advertise certain diets or foods to help eliminate GERD and other digestive problems. If I were you, I would look into this. In the long run it would be much better for your body than taking drugs like nexium and prevacid. You might even consult a naturopath or nutritionist, someone knowledgable about foods and diet, which too many doctors aren't. (that's what I would do)

    Good luck -

  3. simonedb

    simonedb Member

    I tried zantac and ended up calling 911 because felt like a stroke was coming on and like couldnt breathe, and thats not something I do normally (call 911) ha it was embarrassing but I had to sleep in a somewhat upright position that night or the weird b/p heart stuff startd up again and then on prilosec seemed ok the first week I think or few days and then got weird heart b/p stuff with that one too in a scary way so I stay clear of those meds.